| Model Number |
638RL30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 months post implant of this mitral annuloplasty ring, the ring was explanted and replaced with a bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported. .